`a`
The Journal of Geometric Mechanics (JGM)
 

Volume 3,Number 4,     December 2011

Special issue dedicated to Tudor S. Ratiu on the occasion of his 60th birthday
Guest Editor: Juan-Pablo Ortega

1

Preface   Pages : ii - iv

Juan-Pablo Ortega

 Abstract       Full Text      Related Articles

2

Un-reduction   Pages : 363 - 387

Martins Bruveris,  David C. P. Ellis,  Darryl D. Holm and François Gay-Balmaz

 Abstract       References       Full Text      Related Articles

3

Sobolev metrics on shape space of surfaces   Pages : 389 - 438

Martin Bauer,  Philipp Harms and Peter W. Michor

 Abstract       References       Full Text      Related Articles

4

Point vortices on the sphere: Stability of symmetric relative equilibria   Pages : 439 - 486

Frederic Laurent-Polz,  James Montaldi and Mark Roberts

 Abstract       References       Full Text      Related Articles

5

Covariantizing classical field theories   Pages : 487 - 506

Marco Castrillón López and Mark J. Gotay

 Abstract       References       Full Text      Related Articles

6

A note on the Wehrheim-Woodward category   Pages : 507 - 515

Alan Weinstein

 Abstract       References       Full Text      Related Articles